Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

An essay on Gnedenko's theorem


Author: A. Yu. Veretennikov
Translated by: The author
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 69 (2003).
Journal: Theor. Probability and Math. Statist. 69 (2004), 17-25
MSC (2000): Primary 60J10, 60F05
Published electronically: February 7, 2005
MathSciNet review: 2110901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A local central limit theorem is established for a Markov chain on a lattice under recurrence type assumptions and a simple additional assumption on conditional distributions of the process. The main result extends, in particular, the classical theorem by B. V. Gnedenko for the case of independent identically distributed random variables (1948). Sufficient conditions for recurrence assumptions are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J10, 60F05

Retrieve articles in all journals with MSC (2000): 60J10, 60F05


Additional Information

A. Yu. Veretennikov
Affiliation: Institute of Information Transmission Problems, 19 B. Karetnyi, Moscow 101447, Russia
Address at time of publication: School of Mathematics, University of Leeds, Woodhouse Lane, LS2 9JT, Leeds, UK
Email: veretenn@maths.leeds.ac.uk

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00610-1
PII: S 0094-9000(05)00610-1
Received by editor(s): April 4, 2002
Published electronically: February 7, 2005
Additional Notes: The work was supported by the grants INTAS-99-0590, EPSRC-GR/R40746/01, NFGRF 2301863, and RFBR-00-01-22000.
Article copyright: © Copyright 2005 American Mathematical Society